JournalsprimsVol. 8, No. 1pp. 13–42

A Geometric Method for the Numerical Solution of Nonlinear Equations and Its Application to Nonlinear Oscillations

  • Yoshitane Shinohara

    Tokushima University, Tokushima-City, Japan
A Geometric Method for the Numerical Solution of Nonlinear Equations and Its Application to Nonlinear Oscillations cover
Download PDF

Cite this article

Yoshitane Shinohara, A Geometric Method for the Numerical Solution of Nonlinear Equations and Its Application to Nonlinear Oscillations. Publ. Res. Inst. Math. Sci. 8 (1972), no. 1, pp. 13–42

DOI 10.2977/PRIMS/1195193225